Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 24643, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/24643

Large-scale stochastic hereditary systems under Markovian structural perturbations. Part III. Qualitative analysis

Department of Mathematics, The University of Texas at Arlington, Arlington 76019, TX, USA

Received 14 January 2005; Revised 26 October 2005; Accepted 26 October 2005

Copyright © 2006 G. S. Ladde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. S. Ladde, “Large-scale stochastic hereditary systems under Markovian structural perturbations. Part III. Qualitative analysis,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 24643, 10 pages, 2006. https://doi.org/10.1155/JAMSA/2006/24643.